| Model Number |
BF-1TH1100 |
| Medical Device Problem Code |
Melted (1385)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/24/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The evaluation of the event is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was observed that during the device inspection, the bronchovideoscope exhibited the probe cover with a burn.There were no reports of patient involvement.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation and from the information obtained, it is likely a high-energy treatment tool (laser, high frequency, etc.) was used without a sufficient distance from the tip, but it could not be identified.The root cause could not be identified.The suggested event is detectable and preventable by handling device in accordance with the following ifu.-inspection of the endoscope if handled according to the following ifu, the user may be able to reduce / prevent the occurrence of the event.-using endotherapy accessories olympus will continue to monitor the field performance of this device.